Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 15-28
http://dx.doi.org/10.1155/S0161171279000028

Strong boundedness of analytic functions in tubes

Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA

Received 30 October 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard D. Carmichael, “Strong boundedness of analytic functions in tubes,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 15-28, 1979. https://doi.org/10.1155/S0161171279000028.